# SDR AALA201607279001

- Difficulty date: June 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361061900000
- Condition: Delaminated
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231FF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW SRM 53-12-00-201 PARAGRAPH 5F AND IRM 9701 REV G.
